7 days post op tummy tuck and breast aug. Things looked great until post op visit 2 days ago when doctor removed steri strips and applied liquid Mastisol and tape to tummy. I have a horrible rash and am worried about this comprimising the integrity of my scar and the healing. Now using steriod cream.
Rash from Mastisol Adhesive on Mini Tummy Tuck Incision
Doctor Answers 4
Mastisol reaction is rare and usually heals well
This does rarely occur and generally heals without problems. Continue the steroid as advised and follow your surgeon's advice; it sounds as if you are being treated well.
Have a question? Ask a doctor
Some patients do get irritation from mastisol but it is usually self-limiting. Steroid cream may help.
Rash from Mastisol adhesive on mini tummy tuck incision
Sorry for a rare allergic reaction from Mastisol liquid adhesive. Try Aquafor ointment also. Otherwise, guess what - it will improve over time.
From MIAMI DR. B
You might also like...
Allergic Reaction to Mastisol
Sounds like you had an allergic reaction to either the Mastisol or the tape. Do not worry. These ALWAYS resolve with conservative treatment such as corticosteroid cream. I would stop the cream as soon as the rash goes away in a few days. Prolonged use of the cream may have its own issues.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.